Originally Posted by Odee
Stop everything! I had an unspayed maltese. She was put on vanectyl-p 2 mg tablets for a long time due to allergies. Her symptoms got better but afterwards she developed swollen teats, vulva etc... With time she got worse and worse to a point where she was dying. To make a very long excruciating story short she eventually had to have her uterus and ovaries removed. They were full of puss! She survivied, the operation I took her home, gave her 2 different sorts of pain killers and antibiotics. The root of the whole problem stemmed from HORMONES.
Ummm, so are you telling us the Vanactyl P caused Pyometra in your girl? It sounds like Pyo. How long was she on the Vanactyl P? Did your Vet confirm that the Vanactyl P was responsible for the damage to her uterus and ovaries?
This is very concerning. Vanactyl P has helped my boy's itchies and I am lucky his allergies are seasonal so he is off it right now. If there is correlation to pyo. in girls then it makes me wonder if there is a link to something else in boys.
I am very sorry she and you had a bad time. I hope she remains well now?